# SDR RAIA971003

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- System (JASC): 3244 · Tire
- Part: Tires
- Part number: DR25524T
- Condition: Blown
- Location: Nr 3/4
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JFK - 7625 - ON TAXI, AIRCRAFT VEERED RIGHT AND RIGHT WING LOWERED.  INSPECTED AND FOUND NR 4 TIRE BLOWN AT SIDEWALL AND NR 3 TIRE OFF THE RIM.  REPLACED NR 3 AND 4 TIRES.  (M)
